# SDR MASA200601813

- Difficulty date: July 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,572 hours, 24,745 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: B-Nut
- Condition: Loose
- Location: Priorty Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE.  MX SECURED B-NUT ON PRIORITY VALVE.
